PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 1 | 29-40
Tytuł artykułu

On manifolds admitting metrics which are locally conformal to cosymplectic metrics: their canonical foliations, Boothby-Wang fiberings, and real homology type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
64
Numer
1
Strony
29-40
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-01-21
Twórcy
  • Università Degli Studi di Bari, Dipartimento di Matematica, I-70125 Bari, Italy
  • Mathematics Department, State University of New York, At Stony Brook, Stony Brook, New York 11794-3651, U.S.A.
Bibliografia
  • [1] D. E. Blair, The theory of quasi-Sasakian structures, J. Differential Geom. 1 (1967), 331-345.
  • [2] D. E. Blair, Contact Manifolds in Riemannian Geometry, Lecture Notes in Math. 509, Springer, 1976.
  • [3] D. E. Blair and S. Goldberg, Topology of almost contact manifolds, J. Differential Geom. 1 (1967), 347-354.
  • [4] D. E. Blair, C. D. Ludden and K. Yano, Differential geometric structures on principal toroidal bundles, Trans. Amer. Math. Soc. 181 (1973), 175-184.
  • [5] W. M. Boothby and H. C. Wang, On contact manifolds, Ann. of Math. (3) 68 (1958), 721-734.
  • [6] S. Dragomir, On submanifolds of Hopf manifolds, Israel J. Math. (2) 61 (1988), 98-110.
  • [7] S. Dragomir, Cauchy-Riemann submanifolds of locally conformal Kaehler manifolds. I-II, Geom. Dedicata 28 (1988), 181-197, Atti Sem. Mat. Fis. Univ. Modena 37 (1989), 1-11.
  • [8] S. Dragomir and L. M. Abatangelo, Principal toroidal bundles over Cauchy-Riemann products, Internat. J. Math. Math. Sci. (2) 13 (1990), 299-310.
  • [9] S. Dragomir and R. Grimaldi, Isometric immersions of Riemann spaces in a real Hopf manifold, J. Math. Pures Appl. 68 (1989), 355-364.
  • [10] S. I. Goldberg, Curvature and Homology, Academic Press, New York 1962.
  • [11] S. I. Goldberg, Totally geodesic hypersurfaces of Kaehler manifolds, Pacific J. Math. (2) 27 (1968), 275-281.
  • [12] M. Inoue, On surfaces of class VII$_0$, Invent. Math. 24 (1974), 269-310.
  • [13] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Interscience, Vols. I-II, New York 1963, 1969.
  • [14] P. Libermann, Sur les structures presque complexes et autres structures infinité- simales régulières, Bull. Soc. Math. France 83 (1955), 195-224.
  • [15] Z. Olszak, On almost cosymplectic manifolds, Kodai Math. J. 1 (1981), 239-250.
  • [16] Z. Olszak, Locally conformal almost cosymplectic manifolds, Colloq. Math. 57 (1989), 73-87.
  • [17] Z. Olszak, Normal almost contact metric manifolds of dimension 3, Ann. Polon. Math. 47 (1986), 41-50.
  • [18] R. S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. 22 (1957).
  • [19] C. Reischer and I. Vaisman, Local similarity manifolds, Ann. Mat. Pura Appl. 135 (1983), 279-292.
  • [20] J. L. Synge, On the connectivity of spaces of positive curvature, Quart. J. Math. Oxford Ser. 7 (1936), 316-320.
  • [21] S. Tanno, A theorem on regular vector fields and its applications to almost contact structures, Tôhoku Math. J. 17 (1965), 235-243.
  • [22] S. Tanno, Quasi-Sasakian structures of rank 2p+1, J. Differential Geom. 5 (1971), 317-324.
  • [23] F. Tricerri, Some examples of locally conformal Kaehler manifolds, Rend. Sem. Mat. Univ. Politec. Torino 40 (1982), 81-92.
  • [24] I. Vaisman, Locally conformal Kaehler manifolds with parallel Lee form, Rend. Mat. 12 (1979), 263-284.
  • [25] I. Vaisman, Conformal change of almost contact metric structures, in: Proc. Conference on Differential Geometry, Haifa 1979, Lecture Notes in Math. 792, Springer, 1980.
  • [26] K. Yano and M. Kon, Structures On Manifolds, Ser. Pure Math., World Sci., 1984.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i1p29bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.